Econometrica: Oct 1969, Volume 37, Issue 4

The Existence of an Optimal Economic Policy<600:TEOAOE>2.0.CO;2-H
p. 600-610

T. Krishna Kumar

In this paper the general mathematical structure of most long term economic policy problems is indicated. For such a general policy problem the existence of optimal policy is established under certain conditions. In the proof of the existence theorem presented in this paper, compactness of the set of feasible policies is established using Helly's selection principle.

Log In To View Full Content